# SDR DALA1114979878

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR NR 75 CRACKED ON INBD SIDE AROUND FASTENER HOLE.  REMOVED DAMAGED AREA IAW SRM 53-01 FIG 4.  HFEC INSPECTION IAW NDT SPM 06-10-01.  FOUND DAMAGE REMOVED AND REPAIRED PANEL IAW SRM 53-01 FIG 4.  INSTALLED ID TAG PER DPS 900-5-1 NR 4.
